T Nation

Feeling Depressed... And Sensitive. Need Some Help


Good morning,

About a month ago, I did an 8-week cycle of testosterone/tren. I did not see the results I wanted to I “upped” the dosage. Eventually, my cycle came to an end and I was disappointed. No gain weight, no bloating, no acne. Nothing. So naturally, I assumed it was a “fake”. I then didn’t take my PCT as seriously. I took about 120-150 mgs for about 2 weeks and then stopped. However, I noticed I was acting differently. And thinking differently. I was moody, emotional, needy, and hormonal. Then, it hit me. Maybe the clomid was making me act that way? So I waited for a few days and still. No changes. Now, it’s been about 3 weeks since my last does and I do feel a bit better but not by a lot. So a friend advised that I go see a doctor that he recommended. He was EXTREMELY helpful and took my blood test. The results came back quick and found out I had elevated estrogen levels. My level came back at a “49”. Where the normal range tops out at “39”. And something else happened that blow my mind away. My total and free test levels were ELEVATED! By a lot. Turns out I was wrong. The testosterone was legit. I didn’t know how, but it was. So now, I’m not sure how to proceed. The doctor prescribed me “Arimidex” and “HCG”. Should I take both? Or just the arimidex? Not sure what to do… Need help… Please.

Also, my name is Michael. I was born and raised in Miami, Florida. I am 5’8, 178 points, and at 10% body fat. Oh and today I turn 23 so that’s made my mood a bit better for today :slight_smile:


well the clomid could by itself raise your test. If your test WAS real, it would be gone by now. (is our 3 weeks since last dose the clomid or the test/tren?) So I don’t think your high test levels are indicative that your stuff was “real”.

High test levels will cause high estrogen levels via aromatization. The arimidex blocks this, but it’s very tricky. You need a certain minimum level of estrogen or you will feel terrible. I think you need a level of about 20 or so, so that’s half of what you have now.

Did you tell the doctor you were taking clomid and about your cycle? I would think you’d want to wean off the clomid and take another blood test to see where you are. Your test levels may be back to normal and estrogen too.

HCG will act to instruct your testes to make testosterone. But you’re already making testosterone apparently. So, not sure why he prescribed that.

I would wean off the clomid, take the HCG (small amounts maybe 500iu at a time) and take a tiny amount of the arimidex, maybe 1/2mg a week.


Thank you for your quick reply! And what I failed to mention is that my LH, or Luteinizing hormone, came back low. I came back as <0.2 when the lowest “normal” is 1.5. So I’m sure the clomid didn’t do much since I’m still “shut down” and have testosterone in me? In your opinion, should I proceed with what you told me to do?


That’s really strange then. That means you are shut down. Not sure where the test came from, most test ethers are gone by 3 weeks…Yes, I guess that small doses of HCG a few times a week would be a good start, maybe 500iu 3x a week.

Very strange your LH is that low.


What test were you taking? If it was a long ester or sustanon (which includes a very long ester) and in high doses you could still be elevated from that. Clomid should have raised LH, so the fact that your LH is still low indicates you’re still suppressed.

If you still have test in your system then you could run the hCG for a short period until it clears. Then you should drop it in favor of nolvadex. Run arimidex throughout. I’d recommend a higher dose than the 0.5mg/week that brian suggested, at least initially. It takes several days for E2 to start to dissipate, and if you let your body keep making more you’re only going to prolong the problem. At 0.5mg/wk, your body will keep making more. Instead I’d do 0.5mg every day for several days, then drop to around 0.25 every other day and taper down from there as you come off the nolva.


This is a T replacement forum, not a steroid forum. Don’t take illegal drugs.


Many end up here looking for help due to aas, often needing help with trt or a restart if lucky.


That’s was has me worried. My blood test results showed I was still elevated. This was last week. Maybe it’s lower now? Either way, I just want to feel better. It’s been an emotional roller coaster ride and I don’t know for how much longer I can take. Thank you for your advice… I just want to get better and felt someone here can help me, you know?


I was taking testosterone enanthate. However, it’s 3 weeks and a half before my last shot. I don’t understand what’s going on. It’s been an emotional roller coaster ride for now. It’s been bad for me Juggs. Bad. I need help please. I don’t know why I’m like this? Was it the clomid? Was it the elevated E2? I just want closure and to feel better. Please tell me how long to a take 0.5 of Arimidex every other day?


I apologize. I shouldn’t have taken anything. But my biggest concern right now is doing whatever I have to in order to get better. I apologize if this wasn’t the place to post this thread. But please, I need help. I HATE feeling like. You have no idea.


Yes, I was looking at several posts and everyone here seemed helpful so I thought someone can lead me in the right direction. Depression sucks. I don’t laugh anymore. I don’t enjoy life. God, I just need help. I don’t know who else to turn too.


Can you post all of your labs with ranges? Keep in mind you’re feeling the way you do more than likely because of your high e2. Just sit tight. I feel the same way when my e2 gets into the mid to high 30’s. You’re going to be fine. Seeing your labs is needed though.


Sure I get it, but posts like that perpetuate the stigma that TRT is non medical and a recreational decision. Also, this is clearly a case of feeling a crash from low T and high E after coming off. It will likely go away after 2-3 months. Yes you will feel like crap most of that time.


I understand but that doesn’t change the reality that people with various backgrounds, circumstances and conditions come here looking for help and you’re not contributing anything constructive.


Ok, your clomid dose was massive, and could have caused your high E2 due to aromatization of the high test. That alone will make you emotional. Clomid as well, can make some people borderline suicidal. Those combined are, well, what you’re going through right now.

The low LH could have just been a factor of when your labs were drawn. You didn’t take any clomid the day of your labs, correct?

I would PCT with LOW DOSES for 6-8 more weeks. Nolva (at 20mg ED) is better if you can get your hands on it, because it doesn’t cause the same emotional issues that clomid can. If not then just run clomid at 25mg ED. 120-150 is an insane dose. Don’t ever do that again. Obviously. 25mg is far less likely to cause the same emotional issues that 120-150 does.

As for the arimidex, it’s already been a few days since your last labs, so we’re kind of guessing here. I would take 0.5mg every day for the next 2-3 days, then drop to 0.25 every other day for the rest of your PCT.

Low dose PCT plus getting your E2 down should significantly improve how you feel within the next week or so.


E2 does stuff. My estradiol levels were only slightly elevated, 38.4 and I was finding way to much meaning in sad songs and started crying at sad stories. That is not like me at all. It must suck to be a young woman and need to deal with those mood swings. A wee bit more arimidex worked for me. Have hope and yeah don’t play with hormones, they be serious stuff. These guys will give you great advice and it looks like your doc has a clue


I think this post shows anyone reading it that TRTs not to be played with. Do it wrong and life sort of sucks and at 23 years old. The risks need to be seriously thought about. I would hate to see a man that young sporting a near zero sperm count and crying while reading poetry. Not good


E2 is really important for me as well. I would consider 38 very elevated. I had all kinds of symptoms at 35. I feel great now, not sure what my E2 is, but according to the formula, I should be close to 22. I’ll test at some point to verify, but I can’t justify spending $200 on labs when I’m feeling good.


I was still feeling strong, but wow the mood swings were just weird. I could not deliver bad news without tearing up. I was not shocked by the test results and a few guys here warned me that my doc had under proscribed arimidex.



For only $67 you can keep an eye on on your E2 and TRT levels